# SDR AALA202405060858

- Difficulty date: April 15, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737823
- Aircraft serial: 40764
- Aircraft time: 37,225 hours, 15,850 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 202000303
- Part serial: 15185
- Condition: Out Of Tolerance
- Location: Zone 600 - Rh Wi
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIAIRCRAFT WAS GROUNDED: RIGHT FUEL TANK BURNING FUEL WITH CENTER PUMPS ON. CREATES FUEL IMBALANCE. **SUPPLEMENTAL REPORT FOR AALA202404166125: REPLACED RIGHT WING MAIN TANK COMPENSATOR AND ALL 12 FUEL PROBES PER AMM 28-41-21. ACCOMPLISHED SATISFACTORY CHECKS.  (SEE AALA202404166125, AALA202405063702, AALA202405063642, AALA202405060858, AALA202405062924, AALA202405065125, AALA202405062973, AALA202405060021, AALA202405061475, AALA202405069350, AALA202405069053, AALA202405067118, AALA202405066964 FOR PART INFORMATION).**(CLOSED)
